# SDR GTIA040323

- Difficulty date: March 25, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Splash Guard
- Condition: Bent
- Location: Nose Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL SPLASH GUARD RIGHT BENT AND SEPARATING AT RUBBER SEAL LEFT BENT AND RUST ON RUB PLATE.  REMOVED RUB PLATES.  FABRICATE NEW NOSE WHEEL RUB PLATES.  INSTALLED NOSE WHEEL RUB PLATES.  (M)
